# SDR SRXR20160311004

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: General aviation
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N744VG
- Make and model: Boeing 747-41R
- Aircraft serial: 32745
- Aircraft time: 66,430 hours, 8,265 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Nacelle
- Part time: 66,430 hours, 8,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 OTBD CORE COWL LOWER AFT END FRAME IS CRACKED.  REPAIR WAS ACCOMPLISHED ON VT SAA NRC A024927 IAW VT EA 747-5445-39-A6117 I/R AND FAA APPROVED 8110-3, DATED MARCH 4 2016.
